# SDR USAA2013082800003

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 17,711 hours, 5,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100143036
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 21R.  REPLACED WALL TO SEAT HARNESS CONNECTOR AT THE SEAT OF ROW 21DEF.
